By Topic

A new algorithm for model reference adaptive control with variable adaptation gains

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Monopoli, R. ; University of Massachusetts, Amherst, MA, USA ; Subbarao, V.N.

Most of the model reference adaptive control (MRAC) systems use constant gains for the adaptation algorithms. In this paper a variable gain adaptation algorithm is presented for continuous-time systems. The property of global asymptotic stability of the closed-loop adaptive system is perserved.

Published in:

Automatic Control, IEEE Transactions on  (Volume:25 ,  Issue: 6 )